Dose delay, interruption, or discontinuation1
Infusion reactions were reported in 10% of patients treated with ERd and 3.3% of those treated with EPd. With ERd, all reports of infusion reaction were Grade 3 or lower, and Grade 3 infusion reactions occurred in 1% of patients. With EPd, the only infusion reaction symptom was chest discomfort (2%), which was Grade 1.
If a Grade 2 or higher infusion reaction occurs during EMPLICITI administration:
Interrupt the infusion and institute appropriate medical and supportive measures
Upon resolution to Grade 1 or lower, restart EMPLICITI at 0.5 mL/min
Gradually increase infusion at a rate of 0.5 mL/min every 30 minutes as tolerated to the rate at which the infusion reaction occurred
Resume escalation regimen if there is no recurrence of the infusion reaction
- In patients who experience an infusion reaction, monitor vital signs every 30 minutes for 2 hours after the end of the EMPLICITI infusion. If the infusion reaction recurs, stop the EMPLICITI infusion and do not restart on that day. Severe infusion reactions may require permanent discontinuation of EMPLICITI therapy and emergency treatment
- If the dose of one drug in the regimen is delayed, interrupted, or discontinued, the treatment with the other drugs may continue as scheduled. However, if dexamethasone is delayed or discontinued, the administration of EMPLICITI should be based on clinical judgment (ie, risk of hypersensitivity)
- Dose delay and modification for dexamethasone, pomalidomide and lenalidomide should be performed as recommended in their prescribing information
NEED RESOURCES FOR YOUR PATIENTS?